Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorPrivault, Nicolasen
dc.identifier.citationPrivault, N. (2012). Girsanov Identities for Poisson Measures under Quasi-nilpotent Transformations. The Annals of Probability, 40(3), 1009-1040.en
dc.description.abstractWe prove a Girsanov identity on the Poisson space for anticipating transformations that satisfy a strong quasi-nilpotence condition. Applications are given to the Girsanov theorem and to the invariance of Poisson measures under random transformations. The proofs use combinatorial identities for the central moments of Poisson stochastic integrals.en
dc.relation.ispartofseriesThe annals of probabilityen
dc.rights© 2012 Institute of Mathematical Statistics. This paper was published in The Annals of Probability and is made available as an electronic reprint (preprint) with permission of Institute of Mathematical Statistics. The paper can be found at the following official DOI: [].  One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.en
dc.titleGirsanov identities for Poisson measures under quasi-nilpotent transformationsen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen
dc.description.versionPublished versionen
item.fulltextWith Fulltext-
Appears in Collections:SPMS Journal Articles

Citations 50

Updated on Jul 10, 2024

Web of ScienceTM
Citations 50

Updated on Oct 30, 2023

Page view(s) 20

Updated on Jul 17, 2024

Download(s) 20

Updated on Jul 17, 2024

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.